# SDR 2013FA0000251

- Difficulty date: April 26, 2013
- Submitted: April 26, 2013
- Operation: General aviation
- Aircraft: N736
- Make and model: Quest KODIAK 100
- Aircraft serial: 1000019
- Aircraft time: 513 hours
- Engine: Pwa PT6A34
- Engine time: 513 hours, 355 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 311178201A
- Condition: Cracked
- Location: Exhaust
- Part time: 513 hours, 355 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EXHAUST CASE FLANGE CRACKED (APPROX 2" LONG) AT THE RADIUS OF THE FLANGE TO THE EXHAUST CASE PROPER. THIS CRACK WAS NOTED DURING MX FOLLOWING AN EXHAUST STACK/DUCT PIPE FRACTURE.
